Alert archive / Louisiana / Tornado Warnings in 2011
Tornado Warning 163, NWS New Orleans, LA
NWS New Orleans, LA issued this tornado warning at Nov 16, 2011, 4:18 AM CST for Jefferson Parish, Saint Charles Parish, Louisiana. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Nov 16, 2011, 4:18 AM CST (10:18 UTC)
- Expired
- Nov 16, 2011, 5:00 AM CST
- In force
- 42 min
- Issued by
- NWS New Orleans, LA
- Area
- Storm-based polygon
Counties Jefferson Parish, LA, Saint Charles Parish, LA
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Nov 16, 2:49 AM CST | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 00:00Z, 10.3 hours before the alert went out and 67 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1734 J/kg
- Mixed-layer CIN
- -8 J/kg
- Mixed-layer LCL
- 661 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 116 m²/s²
- 0-3 km storm-relative helicity
- 166 m²/s²
- Significant tornado parameter
- 1.4
- Supercell composite
- 8.1
The text
As transmitted, in the capitals the NWS used until 2016.
599
WFUS54 KLIX 161018
TORLIX
LAC051-089-161100-
/O.NEW.KLIX.TO.W.0163.111116T1018Z-111116T1100Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE NEW ORLEANS LA
418 AM CST WED NOV 16 2011
THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A
* TORNADO WARNING FOR...
NORTHWESTERN JEFFERSON PARISH IN SOUTHEAST LOUISIANA...
THIS INCLUDES THE CITIES OF...METAIRIE...KENNER...
CENTRAL ST. CHARLES PARISH IN SOUTHEAST LOUISIANA...
* UNTIL 500 AM CST
* AT 417 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR DES
ALLEMANDS...OR 13 MILES SOUTH OF HAHNVILLE...MOVING NORTHEAST AT 30
MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
BOUTTE...DESTREHAN...WAGGAMAN...HARAHAN AND NEW ORLEANS ARMSTRONG
AIRPORT
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE SAFEST PLACE TO BE DURING A TORNADO IS UNDER A WORKBENCH OR OTHER
PIECE OF STURDY FURNITURE. SEEK SHELTER ON THE LOWEST FLOOR OF THE
BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE
BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM
WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 AM CST WEDNESDAY MORNING
FOR SOUTHERN MISSISSIPPI. A TORNADO WATCH ALSO REMAINS IN EFFECT
UNTIL 1000 AM CST WEDNESDAY MORNING FOR SOUTHEAST LOUISIANA AND
SOUTHERN MISSISSIPPI.
&&
LAT...LON 2978 9043 2981 9047 3006 9031 3006 9027
3003 9020 3003 9015 3001 9012 2999 9012
2976 9038
TIME...MOT...LOC 1018Z 212DEG 27KT 2979 9042
$$2 follow-up statements
383
WWUS54 KLIX 161035
SVSLIX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
435 AM CST WED NOV 16 2011
LAC051-089-161100-
/O.CON.KLIX.TO.W.0163.000000T0000Z-111116T1100Z/
ST. CHARLES LA-JEFFERSON LA-
435 AM CST WED NOV 16 2011
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 500 AM CST FOR
NORTHWESTERN JEFFERSON AND CENTRAL ST. CHARLES PARISHES...
AT 434 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A TORNADO. THIS TORNADO WAS LOCATED NEAR WAGGAMAN...OR 6
MILES WEST OF AVONDALE...MOVING NORTHEAST AT 30 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
KENNER...NEW ORLEANS ARMSTRONG AIRPORT...HARAHAN AND METAIRIE
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE SAFEST PLACE TO BE DURING A TORNADO IS UNDER A WORKBENCH OR OTHER
PIECE OF STURDY FURNITURE. SEEK SHELTER ON THE LOWEST FLOOR OF THE
BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE
BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM
WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 AM CST WEDNESDAY MORNING
FOR SOUTHERN MISSISSIPPI. A TORNADO WATCH ALSO REMAINS IN EFFECT
UNTIL 1000 AM CST WEDNESDAY MORNING FOR SOUTHEAST LOUISIANA AND
SOUTHERN MISSISSIPPI.
&&
LAT...LON 2984 9036 3004 9024 3003 9020 3003 9015
3001 9012 2998 9012 2982 9032
TIME...MOT...LOC 1035Z 232DEG 28KT 2989 9028
$$400
WWUS54 KLIX 161059
SVSLIX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
459 AM CST WED NOV 16 2011
LAC051-089-161109-
/O.EXP.KLIX.TO.W.0163.000000T0000Z-111116T1100Z/
ST. CHARLES LA-JEFFERSON LA-
459 AM CST WED NOV 16 2011
...THE TORNADO WARNING FOR NORTHWESTERN JEFFERSON AND CENTRAL ST.
CHARLES PARISHES WILL EXPIRE AT 500 AM CST...
THE TORNADO WILL MOVE OVER THE SOUTHERN END OF THE CAUSEWAY AS IT
MOVES OUT OVER LAKE PONTCHARTRAIN.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 AM CST WEDNESDAY MORNING
FOR SOUTHERN MISSISSIPPI. A TORNADO WATCH ALSO REMAINS IN EFFECT
UNTIL 1000 AM CST WEDNESDAY MORNING FOR SOUTHEAST LOUISIANA AND
SOUTHERN MISSISSIPPI.
LAT...LON 2984 9036 3004 9024 3003 9020 3003 9015
3001 9012 2998 9012 2982 9032
TIME...MOT...LOC 1059Z 232DEG 28KT 3001 9015
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this tornado warning went out at Nov 16, 1:15 AM CST, 3 hours 3 minutes earlier.
Area forecast discussion, Nov 16, 1:15 AM CST, 3 hours 3 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE NEW ORLEANS LA 115 AM CST WED NOV 16 2011 .UPDATE... TORNADO WATCH NUMBER 886 HAS EXPIRED. UPDATING PACKAGE TO REMOVE HEADLINES AT THIS TIME. STILL SOME NEAR SURFACE BASED CONVECTION ATTEMPTING TO FOCUS ON PRE-FRONTAL TROUGH. SOME WEAK ROTATIONAL COUPLETS APPEAR FOR A SCAN OR TWO. && .PRELIMINARY POINT TEMPS/POPS... MCB 43 62 33 68 / 10 0 0 10 BTR 47 65 36 70 / 0 0 0 10 ASD 49 67 33 68 / 10 0 0 10 MSY 53 66 48 68 / 0 0 0 10 GPT 51 67 37 66 / 10 0 0 10 PQL 51 66 34 68 / 20 0 0 10 && .LIX WATCHES/WARNINGS/ADVISORIES... LA...NONE. GM...NONE. MS...NONE. GM...NONE. && 24/RR
Hazardous weather outlook, Nov 15, 5:30 PM CST, 10 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW ORLEANS LA 530 PM CST TUE NOV 15 2011 GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037- 039-040-046>050-056>072-MSZ068>071-077-080>082-161800- LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND- LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND- COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT 20 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM- COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER OUT 20 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM- COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60 NM- COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO 60 NM-POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA- WASHINGTON-ST. TAMMANY-IBERVILLE-WEST BATON ROUGE- EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION-ST. JAMES- ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON- ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-UPPER TERREBONNE- LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON- LOWER PLAQUEMINES-LOWER ST. BERNARD-NORTHERN TANGIPAHOA- SOUTHERN TANGIPAHOA-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER- HANCOCK-HARRISON-JACKSON- 530 PM CST TUE NOV 15 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS SOUTHEAST LOUISIANA...SOUTH MISSISSIPPI AND THE ADJACENT COASTAL WATERS. .DAY ONE...TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS LATE THIS EVENING AND OVERNIGHT TONIGHT. THE AREAS OF GREATEST THREAT WILL BE EAST CENTRAL LOUISIANA AND SOUTHWEST MISSISSIPPI. THE PRIMARY THREATS WILL BE DAMAGING WIND GUSTS OF 50 TO 60 MPH... HAIL QUARTER SIZE OR LARGER...AND OCCASIONAL LIGHTNING. ISOLATED TORNADOES ARE ALSO POSSIBLE. THE SEVERE WEATHER THREAT WILL DIMINISH LATE TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A SMALL CRAFT ADVISORY WILL LIKELY BE NEEDED LATE WEDNESDAY NIGHT AND THURSDAY FOR THE COASTAL WATERS AND TIDAL LAKES AS COLD AIR MOVES INTO THE REGION IN THE WAKE OF THE COLD FRONT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED LATE THIS EVENING AND OVERNIGHT MAINLY FOR THE COUNTIES AND PARISHES WEST OF THE PEARL RIVER AND NORTH OF THE TIDAL LAKES.
In the hours before
Special weather statement, Nov 16, 1:13 AM CST, 3 hours 5 minutes before
LAZ037-046>048-050-160815- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS LA 113 AM CST WED NOV 16 2011 ...STRONG THUNDERSTORM MOVING NORTHEAST AFFECTING WEST BATON ROUGE PARISH...ST. HELENA PARISH...EAST BATON ROUGE PARISH...LIVINGSTON PARISH...IBERVILLE PARISH... AT 106 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM NEAR PLAQUEMINE...OR ABOUT 2 MILES SOUTH OF PLAQUEMINE...MOVING NORTHEAST AT 35 MPH. THE STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND...GARDERE... OAK HILLS PLACE...WESTMINSTER...BATON ROUGE...DENHAM SPRINGS... GREENWELL SPRINGS...WALKER...WATSON AND MONTPELIER THE PRIMARY THREAT FROM THIS STORM IS WIND GUSTS TO NEAR 40 MPH... WHICH COULD DOWN TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THIS STORM HAS PASSED.
Special weather statement, Nov 16, 1:34 AM CST, 2 hours 44 minutes before
LAZ071-MSZ070-071-160830- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS LA 134 AM CST WED NOV 16 2011 ...STRONG THUNDERSTORM MOVING NORTHEAST AFFECTING WALTHALL COUNTY... NORTHERN TANGIPAHOA PARISH...PIKE COUNTY... AT 130 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 16 MILES SOUTH OF MCCOMB...OR ABOUT 2 MILES EAST OF OSYKA...MOVING NORTHEAST AT 35 MPH. THE STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND...TYLERTOWN AND SALEM THE PRIMARY THREAT FROM THIS STORM IS WIND GUSTS TO NEAR 45 MPH... WHICH COULD DOWN TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THIS STORM HAS PASSED.
Special weather statement, Nov 16, 2:21 AM CST, 1 hour 57 minutes before
LAZ037-071-160915- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS LA 221 AM CST WED NOV 16 2011 ...STRONG THUNDERSTORM MOVING NORTHEAST AFFECTING ST. HELENA PARISH...NORTHERN TANGIPAHOA PARISH... AT 212 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 10 MILES SOUTHWEST OF GREENSBURG...OR ABOUT 7 MILES WEST OF MONTPELIER...MOVING NORTHEAST AT 35 MPH. THE STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND... GREENSBURG...TANGIPAHOA AND KENTWOOD THE PRIMARY THREAT FROM THIS STORM IS WIND GUSTS TO NEAR 45 MPH... WHICH COULD DOWN TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THIS STORM HAS PASSED. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 AM CST WEDNESDAY MORNING FOR SOUTHEAST LOUISIANA AND SOUTHERN MISSISSIPPI. BE PREPARED TO TAKE QUICK ACTION IF A WARNING IS ISSUED. STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE LOCAL MEDIA OUTLETS FOR FURTHER DETAILS OR UPDATES FROM THE NATIONAL WEATHER SERVICE.
Special weather statement, Nov 16, 3:15 AM CST, 1 hour 3 minutes before
MSZ070-071-161015- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS LA 315 AM CST WED NOV 16 2011 ...STRONG THUNDERSTORM MOVING NORTHEAST AFFECTING WALTHALL COUNTY... PIKE COUNTY... AT 309 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 15 MILES SOUTHEAST OF MCCOMB...OR ABOUT 13 MILES WEST OF TYLERTOWN...MOVING NORTHEAST AT 40 MPH. THE STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND...TYLERTOWN AND SALEM THE PRIMARY THREAT FROM THIS STORM IS WIND GUSTS TO NEAR 45 MPH... WHICH COULD DOWN TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THIS STORM HAS PASSED. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 AM CST WEDNESDAY MORNING FOR SOUTHERN MISSISSIPPI. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 1000 AM CST WEDNESDAY MORNING FOR SOUTHEAST LOUISIANA AND SOUTHERN MISSISSIPPI.
Local storm report, Nov 16, 3:29 AM CST, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
329 AM CST WED NOV 16 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0314 AM TORNADO 1 W TANGIPAHOA 30.88N 90.53W
11/16/2011 TANGIPAHOA LA LAW ENFORCEMENT
PUBLIC REPORTS OF TORNADO TOUCH DOWN NEAR I-55 EXIT 57
NEAR THE TOWN OF TANGIPAHOA AND E. PECKERWOODS ROAD. OAK
TREES DOWNED ACROSS THE ROAD, TRAMPOLINE BLOWN AWAY AND
OTHER INDICATIONS OF TORNADO DAMAGE IN THE AREA.
&&
24/RRSpecial weather statement, Nov 16, 3:42 AM CST, 36 minutes before
LAZ059>061-065-066-161045- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS LA 342 AM CST WED NOV 16 2011 ...STRONG THUNDERSTORM MOVING NORTHEAST AFFECTING UPPER TERREBONNE PARISH...ST. CHARLES PARISH...UPPER LAFOURCHE PARISH...UPPER JEFFERSON PARISH...LOWER TERREBONNE PARISH... AT 341 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM NEAR HOUMA...OR ABOUT 2 MILES EAST OF HOUMA... MOVING NORTHEAST AT 30 MPH. THE STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND...LOCKPORT... RACELAND...MATHEWS...DES ALLEMANDS...BOUTTE...WESTWEGO...WAGGAMAN... NEW SARPY...MARRERO...KENNER...NEW ORLEANS ARMSTRONG AIRPORT... HARAHAN...DESTREHAN AND AVONDALE THE PRIMARY THREAT FROM THIS STORM IS WIND GUSTS TO NEAR 45 MPH... WHICH COULD DOWN TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THIS STORM HAS PASSED. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 AM CST WEDNESDAY MORNING FOR SOUTHERN MISSISSIPPI. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 1000 AM CST WEDNESDAY MORNING FOR SOUTHEAST LOUISIANA AND SOUTHERN MISSISSIPPI. BE PREPARED TO TAKE QUICK ACTION IF A WARNING IS ISSUED. STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE LOCAL MEDIA OUTLETS FOR FURTHER DETAILS OR UPDATES FROM THE NATIONAL WEATHER SERVICE.
The office that day
Everything else NWS New Orleans, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 16, 2:28 AM CST | Tornado Warning | LIX | Saint Helena, Tangipahoa | 47 min |
| Nov 16, 2:38 AM CST | Special Marine Warning | LIX | 52 min | |
| Nov 16, 3:33 AM CST | Tornado Warning | LIX | Livingston, Saint Helena, Tangipahoa | 42 min |
| Nov 16, 4:09 AM CST | Tornado Warning | LIX | Washington | 36 min |
| Nov 16, 4:52 AM CST | Tornado Warning | LIX | Lafourche, Terrebonne | 23 min |
| Nov 16, 4:53 AM CST | Tornado Warning | LIX | Jefferson, Orleans, Saint Charles | 37 min |
| Nov 16, 4:57 AM CST | Special Marine Warning | LIX | 48 min | |
| Nov 16, 5:21 AM CST | Tornado Warning | LIX | Lafourche, Saint Charles | 39 min |
| Nov 16, 5:37 AM CST | Special Marine Warning | LIX | 23 min | |
| Nov 16, 6:15 AM CST | Severe Thunderstorm Warning | LIX | Saint Tammany | 60 min |
| Nov 16, 7:22 AM CST | Severe Thunderstorm Warning | LIX | Jefferson, Lafourche, Plaquemines | 68 min |
| Nov 16, 7:41 AM CST | Special Marine Warning | LIX | 2 hr | |
| Nov 16, 10:29 AM CST | Special Marine Warning | LIX | 61 min | |
| Nov 16, 10:30 AM CST | Special Marine Warning | LIX | 90 min | |
| Nov 16, 10:31 AM CST | Small Craft Advisory | LIX | 46 hr |
Nearby
Tornado Warnings in Louisiana, 2011Every tornado warning in 2011Tornadoes in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.